# SDR AALA20110929TUL03

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 63,504 hours, 32,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT CRACKED AFT OF STATION 1418.  INSTALLED NEW SECTION OF LONGERON PER SRM 53-02-00.
